# SDR CA000714002

- Difficulty date: June 24, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3411 · Pitot/Static System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE OFF CO-PILOT NOTICED NO AIRSPEED ON PFD2, TAKE OFF WAS ABORTED AND AIRCRAFT RETURNED TO GATE.THEY FOUND THE CO-PILOT COVER THAT WAS NOT REMOVED PRIOR TO DISPATCHING THE AIRCRAFT.
